# SDR C2XA08RI056

- Difficulty date: April 23, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 21,502 hours, 19,918 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3074 - EWR - FLIGHT CREW REPORTED NR 1 FLUORESCENT TUBE BULB ARCING WITH SMOKE.  EWR MX REMOVED AND REPLACED BALLAST AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
